# SDR AALA202109140520

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,873 hours, 24,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 FLIGHT ATTENDANT SEAT FLASHLIGHT DOES NOT TEST. SECURED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM  25-22-42-400-001-A.
